MathSciNet Relay Station
MathSciNet bibliographic data
MR795487 13H10 (13C05)
Herzog, Jürgen; Miller, Matthew Gorenstein ideals of deviation two. Comm. Algebra 13 (1985), no. 9, 1977–1990.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement